# SDR 2000ZZZX287

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 58.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROVAL FOR AN EXISTING REPAIR ON THE FUSELAGE SKIN AT STA 58.750 L19L.  REPAIR REMOVED A CRACK COMMON TO THE SKIN AT THE STA 58.750 FRAME.  REPAIRED FUSELAGE SKIN EXTERNAL DOUBLER AT STA 58.750 L18L TO L19L PER EIA ECRA 941-53-005-2.
